I have been suffering from a skin problem for a long time four years. They are white patches. I have taken treatment from a few doctors. Doctors have asked me to apply some lotion and show sunlight to them. They also gave me some blue light therapy but I developed blisters after that. So, they stopped the treatment. They are mostly on my hands, feet, and shins. My past medication includes drugs called Methoxalen lotion mixed in water and some tablets called Aciloc, Zempred 4, and Shelcal. My friend advised me of ayurvedic treatment for the same, but during treatment, the spots started spreading to my feet. So, I just stopped it. My CBC was normal, SGPT 24, SPOT 12, and creatinine 0.64. I am fed up. Please help.
1. The blue light you are referring to should be NB-UVB (narrow band ultraviolet B) chamber treatment which is quite effective and safe modality.
2. The blisters can be easily managed by decreasing the duration of exposure. The only drawback is that you will have to visit the dermatologist every alternate day, which seems to be difficult for you.
3. Also, you are applying Melanocyl lotion (Methoxsalen). Since how long are you applying it? Did it have any good effect?
4. Another option is tablet Melanocyl. The usual dose is 20 mg on alternate days. Two hours later, sunlight exposure is given for 10-15 minutes.
5, Biopeptides, topical steroids, etc., can be given.
6. Skin grafting can be carried out.
7. Let me know what dose of Zempred 4 mg (Methylprednisolone) you are on? How many tablets per day and since how long?
8. Please send me photographs of the previous dermatologist's treatments you have taken so that further management can be planned.
9. Also tell me whether lesions are currently increasing or are they stable? If stable, since how long?
.. that you are concerned. There is a definitive genetic component in vitiligo and if someone is affected by it, he is more likely to transmit it to his kids than a person who does not have it. There are 4 to 5 times more chances of getting vitiligo than Read full
.. moment, you are having acute exacerbation precipitated by one of the exaggerating factors like artificial flavoring agents, any drugs or some chemical agents.
You have already been prescribed steroid which is Methylprednisolone for three days and some Read full
.. no permanent injections available. However, there are injections which are temporary and last for a few months to a year. These are a mix of steroid and anesthesia drugs like Depo-Medrol (Methylprednisolone acetate) and spinal Lignocaine. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.